# SDR ALG2001F00020

- Difficulty date: July 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Part serial: RNFS1826
- Condition: Cracked
- Location: T/R Drive
- Component: Tailrotor, Bell, 407
- Component part number: 406040340101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR AD INSPECTION.  DISC COUPLING CRACKED.
